I got called into the PCP today since i had an appointment yesterday and they were closed because of the snow storm.. I guess supposed to be for the black outs.. well it turns to your mri seems to have normal flow. but lets jsut say he knows nothing about chiari because he said the head pressure and neck and shoulder pain is not from the chiari. hum think we all know better then that.. and that chiari does not cause any symptoms that chiari one is jsut there and does nothing... HUM... am i wrong or does he not know anything about this or is it me that all this going on with me is in my head or what... so he gives me a shot of neubin (sp) in teh butt and says if ur pain is still there go to the er because i dont know what your deal is your a mystery to me.. oh and for the black outs he said i dont know what to tell you just that its not the chiari because chiari has no symptoms.
sorry my typings bad im a bit dizzy from teh shot... and the pain is there still jstu as bad.. uggh so frustrated uis it tuesday yet i wanna see the NS already
what does every one think? are all these symptoms related to chiari?? at least my head pressure in the back and burning in the neck at least.. and black outs
Hello and Selma is right most of us have been through this with doctors. It is frustrating to say the least.
I am one of the ones who has POTS and NMH. My bp drops when I stand and my heart rate races. When my bp drops at times I have to catch myself and sit down quickly as I can start to go black. If you have a bp cuff you can check this at home. Take it first sitting, bp and pulse, then check it again when you stand. It may drop drastically which can cause you to faint. If this is the case next time you are at the doc you may want to ask for orthostatic vitals to have this documented. I was finally diagnosed by tilt table test.
I hope this helps. I think we just have to know at times we know more about Chiari than some of the docs we end up seeing and take it all in stride. Keep pushing for the care that you need.
Postural orthostatic tachycardia syndrome (POTS, also postural tachycardia syndrome) is a condition of dysautonomia, more specifically orthostatic intolerance, in which a change from the supine position to an upright position causes an abnormally large increase in heart rate, called tachycardia. Several studies show a decrease in cerebral blood flow with systolic and diastolic cerebral blood flow (CBF) velocity decreased 44% and 60%, respectively.Patients with POTS have problems maintaining homeostasis when changing position, i.e. moving from one chair to another or reaching above their heads. Many patients also experience symptoms when stationary or even while lying down.
Talk to Pam as she has this...I do not so she has inside info.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.